# SDR 2011F00012

- Difficulty date: October 29, 2010
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N75GB
- Make and model: Cessna 402B
- Aircraft serial: 402B0912
- Engine: Cont TSIO520E
- System (JASC): 3425 · Integrated Flight System
- Part: Module
- Part number: 91000003001
- Part serial: 10258
- Condition: Failed
- Location: Remote Sensor
- Part time: 4 hours, 7 cycles
- Component: Efis, EFD1000C3
- Component part number: 91000001004
- Stage of operation: AP
- How discovered: O
- Nature of condition: G, S, N
- Precautionary procedure: A

## Discrepancy

EFIS SYS,  EFD1000C3 PRIMARY FLIGHT DISPLAY SHOWED ERRATIC HEADING INDICATIONS DURING A PRACTICE INSTRUMENT APPROACH WHILE CONDUCTING PILOT TRAINING.  SHORTLY AFTER THE ERRATIC HEADING INDICATIONS A "CROSS CHECK ATTITUDE" ANNUNCIATION WAS DISPLAYED.  WITHIN 5 SECONDS OF RECEIVING THE "CROSS CHECK ATTITUDE" ANNUNCIATION THE PRIMARY FLIGHT DISPLAY "RED XED" AND ALL ATTITUDE, HEADING, AND NAVIGATION INFORMATION WAS R & R WITH FAIL INDICATIONS. THE FLIGHT RETURNED TO DEPARTURE FOR LANDING AND EXAMINATION BY MX.
